MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 18IN 4-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 18IN 4-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y464G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.Attempts are being made to obtain the information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- please clarify how many devices were used on this single event.- was any quality deficiency/non-conformance noted with the suture before use, during use, during post-op examination or during re-operation if performed? please provide additional details.- please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).- please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.-it was reported that ".Following suture usages after different cases from different facility locations." please provide the specific number of patient events.- have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).If not, please create a new pc file for every event.- what is the quantity involved per event? - was any quality deficiency/non-conformance noted with the suture before use, during use, during post-op examination or during re-operation if performed? please provide additional details for each patient event.- please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep) for each event.- if the device(s) are available for product return: please confirm the number of devices being returned for each event.Please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details for each event.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on an unknown date and suture was used.Post-op, the entire suture site had dehisced, and it seems that the suture was degrading in 1-2 days.

Brand Name
MCRYL VIO 18IN 4-0 S/A P-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20262161
Report Number2210968-2024-10055
Device Sequence Number12994685
Product Code GAN
UDI-Device Identifier10705031059269
UDI-Public(01)10705031059269(17)281031(10)TMMAJX
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY464G
Device Lot NumberTMMAJX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown